Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Patient with high creatinine level on steroid. Undergone two dialysis but creatinine increases later. Suggest remedy. What are side-effects of dialysis?

the petient has history of creatinine level 2~3.5 for the last 10 years and on steriod . one week before got pneumonia and ESR 115 and, Urea 200 and creatinine increased up to 6. Dr. recommended one dialysis and done. creatinine decreased 3.2 and then after 60 hrs increasaed up to 6. Dr. again recommended or one more dialysis. why the level of these labs are increasing. will creatinine be on level of 2~3 after second dialysis. please also tell side effects of dialysis.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
after an episode of pneumonia probably you have developed acute on chronic renal failure.
in that case creatinine should settle down after treatment of pneumonia and wait for ATN to resolve.
Other causes for kidney function deterioration has to be looked upon in consultation with your Doc.
Few common side effects of dialysis are developing low BP,fever, nausea during HD.
Take care
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor